# SDR CALA9701543

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tab
- Condition: Cracked
- Location: Bs 601.50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STIFFENER TAB CRACKED INSIDE OF NR 3 TANK TOP OF RIB AT STA 601.50 AT OUTBOARD SIDE.  THE TAB WAS CUT OFF AND A REPAIR WAS INSTALLED IAW EA 5762-01050.
